See Alike in...

Alike App

Browser

xlovesickvalentinex

581d

does anyone experience loss of feelings in body? the last two years I've had periods of time not being able to feel my legs it's starting to scare me and nobody around me is taking me serious.

    • Costanza

      575d

      Hey, I think you should go and see a doctor, preferably an orthopedist. Loss of sensation in legs can be caused when there’s a pressure on your spinal cord. Are there any other complaints?

      • xlovesickvalentinex

        575d

        @Costanza I wish I could, as said nobody is taking me serious the only person who has was my old family doctor and tried getting me a referral but my mom says we can't afford it because we will have to travel 5 hours to see them but, it's mostly just that and when I start to feel them again it's pain and pressure my legs will also give out and I can't walk or move them for short and long periods of time. Do you know of anything?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion